# SDR CA050224010

- Difficulty date: February 19, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW530A
- Part serial: DA0423
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN IN DESCENT.  MFG WILL INVESTIGATE THE INCIDENT AND WILL SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE ESTABLISHED.
